| Catalog Number |
105-3613 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
08/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient revised approx.6 months after implantation date, as the surgeon noticed an infection at the implant site.Original 36 mm glenophere and 36 mm + 3 standard humeral cup explanted.These parts were replaced with 36 mm glenophere and 36 mm + 6 stability humeral cup.Infection is ongoing after revision.
Additional Manufacturer Narrative
Patient presented with an infection at the implant site approximately 6 months after the initial implantation.No actual, suspect, or implied link to fx product.